# SDR IPXA2019121650040

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N5110571
- Condition: Gouged
- Location: Bs 745-770
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMAIN CABIN STA 745-770 S-10L LWR WEB AREA HAS DRILL STARTSREMOVED DRILL STARTS IAW EO B757-5310-74864-A
